# SDR AALA202505235022

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 40,009 hours, 16,324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO RSW DUE TO THE FLIGHT CREW REPORTING THAT THE AFT CARGO DOOR INDICATED OPEN ONCE AIRBORNE. ALL DOORS INDICATED CLOSED AT PUSH BACK THROUGH TAKEOFF. THE AIRCRAFT LANDED SAFELY AT RSW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED PROXIMITY SENSOR 32WV AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECKS PER AMM 52-71-12.
